Jump to content

Feeling Horrible


Tammy
 Share

Recommended Posts

OH my. I just really need support right now. I'm continuing to try Metoprolol but I can't sleep even a wink with it. I'm shaking with chills and each time I start to fall asleep, I'm jolted awake, this continued all night long. I feel like I've got the flu and not sure if I'm going to even make it through the day. I was so hoping this beta blocker would work for me, but I feel like it's killing me. It seems to keep my heart rate where it needs to be, so I am sad that this just isn't one my body can tolerate either. My whole system is just freaking out and I'm in tears. I'm trying to tell myself I'll get through this, but if I don't get any sleep, the worse it will keep getting. How can I get through this without discontinuing the medication? I have my two year old daughter to take care of and I don't think I can today, I'm just so sick.

Thanks for listening :P

- Tammy

Link to comment
Share on other sites

Did you just start this med? I'd give it some time, even though you're having a rough time at the moment, if you have just start on the med, it might just take some time to adjust.....I'm surprised you are having a hard time sleeping on a beta, they make me want to sleep all day! Wish I could do without them some days just cuz they make me so tired, but I can afford to be off beta, since my rates are about 200 OFF them.... :)

What dose are you on? Have you tried this or other betas in the past? if so, for how long and did you have the same response?

Take care Tammy and hang in there. :P

cardiactec.

Link to comment
Share on other sites

I haven't been able to tolerate beta blockers for the life of me, but with my hr/ and tachycardia spells, I need something to control them. I keep trying different ones hoping to find one that I can tolerate but either they wipe me out completely and leave me very short of breath, or I get severe insomnia, like now. I just don't know what to do. I really don't think I can stay on it any longer due to no sleep, otherwise, it's a great med it seems.

- Tammy

Link to comment
Share on other sites

It takes awhile to get used to beta blockers. I know about the feeling of being jolted awake.

I take Klonopin 1 mg at bedtime with my beta blocker and it has helped alot. My doctor

said even if it doesn't make me sleep, it gives my autonomic nervous system the rest it

needs. Maybe you could ask your doctor and see what he (or she) thinks.

Dawn

Link to comment
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.

 Share

×
×
  • Create New...